# SDR AALA202006299002

- Difficulty date: June 22, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 32,873 hours, 13,396 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH2737
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 16,840 hours, 6,808 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE ACCELERATES SLOWER THAN #2. MOST NOTICABLE WHEN SETTING TAKEOFF POWER. REPLACED THE FOLLOWING COMPONENTS ON THE LEFT HAND ENGINE; HYDROMECHANICAL UNIT (HMU) PER TASK CARD 73-94-12 (AALA202006249002), ENGINE FUEL PUMP PER AMM 73-11-01 (AALA202006299001) AND ENGINE ELECTRONIC CONTROL UNIT (EEC) PER TASK CARD 71-94-04 (AALA202006299002). ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK PER AMM 71-00-00.
